# SDR DALA2019012800554

- Difficulty date: January 23, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 65,738 hours, 24,669 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 2 L DOOR KNUCKLE KNOCKER WILL NOT EXTEND ESCAPE SLIDE ARMED COND IND. CORRECTIVE ACTION: OPS CHECK OF DOOR 2L ESCAPE SLIDE ARMING INDICATOR KNUCKLE KNOCKER CHECK NORMAL. KNUCKLE KNOCKER EXTENDS AND RETRACTS REF. AMM 52-11. CLEANED AND LUBED GIRT BAR. (0915983)
